# SDR CALA2023101303041

- Difficulty date: October 11, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N17564
- Make and model: Boeing 737-9
- Aircraft serial: 67188
- Aircraft time: 1,075 hours, 367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: M02816
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS SEAT MOUNTED EMERGENCY LIGHT FROM SEAT ROW 1ABC TO SEAT ROW 5ABC INOP. REMOVED AND REPLACED POWER SUPPLY MODULE M2816 AT STA 310 WL 289 RBL 6 IAW SSM 33-51-12-104 AND AMM 33-51-06-960-802 AND OPS CHECK GOOD. PARTS USED:  29-3351-3-0031,QTY :1
